| Model Number |
CMCV-009-XLG |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pocket Erosion (2013); Sepsis (2067)
| Date of Event |
10/04/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device lot number is unknown.Manufacturing review of the device history record cannot be conducted.Although the exact cause of the reported event cannot be conclusively determined, infection is a known complication with the cangaroo envelope as stated in the ifu provided with the device.
Event or Problem Description
It was reported that this product was part of a system explant due to infection and erosion with sepsis.The patient was treated with intravenous antibiotics.There were no additional adverse patient effects reported.This product was explanted.Report states aziyo product not related to event.